ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2018

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | C | D | E | F | G | H | S | А | Б | Г | Д | К | М | П | Х
Number of items: 38.

A

Ali, S. and Fošner, A. and Jing, W. (2018) On generalized derivations and centralizers of operator algebras with involution. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 3-12. ISSN 00002-3043

C

Chen, Lung-Hui (2018) A sub-density theorem of Sturm-Liouville eigenvalue problem with finitely many singularities. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 84-90. ISSN 00002-3043

D

Dabye, A. S. and Gounoung, A. A. and Kutoyants, Yu. A. (2018) Method of moments estimators and multi-step MLE for Poisson processes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). pp. 31-45. ISSN 00002-3043

E

Editorial, Board (2018) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). ISSN 00002-3043

Editorial, Board (2018) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). ISSN 00002-3043

Editorial, Board (2018) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). ISSN 00002-3043

Editorial, Board (2018) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). ISSN 00002-3043

Editorial, Board (2018) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). ISSN 00002-3043

Editorial, Board (2018) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). ISSN 00002-3043

Editorial, Board (2018) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). ISSN 00002-3043

Editorial, Board (2018) Contents. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). ISSN 00002-3043

F

Farbod, D. (2018) On the parameters estimators for a discrete analog of the generalized exponential distribution. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 84-96. ISSN 00002-3043

Fathi-Vajargah, B. and Navidi, M. (2018) First passage time distribution for linear functions of a random walk. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). pp. 66-71. ISSN 00002-3043

G

Ginovyan, M. S. (2018) Goodness-of-fit tests for continuous-time stationary processes. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 11-20. ISSN 00002-3043

Goginava, U. (2018) Almost everywhere strong summability of Fejér means of rectangular partial sums of two-dimensional Walsh-Fourier series. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 31-46. ISSN 00002-3043

Gulzar, S. and Rather, N. A. (2018) On a composition preserving inequalities between polynomials. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 45-52. ISSN 00002-3043

H

Harutyunyan, A. V. and Marinescu, G. (2018) Hankel and Berezin type operators on weighted Besov spaces of holomorphic functions on polydisks. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 61-74. ISSN 00002-3043

Hasankhani Fard, M. A. (2018) Some perturbation of lp-localized frames. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 75-82. ISSN 00002-3043

S

Safaryan, M. H. (2018) On an equivalency of rare differentiation bases of rectangles. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 68-73. ISSN 00002-3043

А

Агаронян, Н. Г. and Оганян, В. К. (2018) Вычисление геометрических вероятностей с помощью ковариограммы выпуклых тел. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 3-14. ISSN 00002-3043

Арабаджян, Л. Г. and Хачатрян, С. А. (2018) Об однородном интегральном уравнении с двумя ядрами. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 13-22. ISSN 00002-3043

Б

Барсегян, А. Г. (2018) Об интегральных уравнениях ядра которых однородные функции степени (-1). Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 23-36. ISSN 00002-3043

Г

Геворкян, Г. Г. (2018) О единственности рядов по системе Хаара. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 3-10. ISSN 00002-3043

Геворкян, Г. Г. and Навасардян, К. А. (2018) Теоремы единственности для системы Виленкина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 15-30. ISSN 00002-3043

Геворкян, Г. Г. and Навасардян, К. А. (2018) О единственности рядов по общей системе Франклина. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). pp. 3-14. ISSN 00002-3043

Геворкян, П. С. (2018) Группы обратимых бинарных операций топологического пространства. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 37-44. ISSN 00002-3043

Д

Дарбинян, А. А. and Туманян, А. Г. (2018) Об априорных и фредгольмовости дифференциальных операторов в анизотропных пространствах. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 47-60. ISSN 00002-3043

Джрбашян, А. М. and Пехендино, Дж. Х. (2018) О пространствах А2ω типа Дирихле в полуплоскости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). pp. 15-30. ISSN 00002-3043

К

Камалян, А. Г. and Караханян, М. И. and Оганесян, А. О. (2018) Об одном классе операторов L-Винер-Хопфа. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 21-27. ISSN 00002-3043

Карапетян, Г. А. and Петросян, Г. А. (2018) О разрешимости регулярных гипоэллиптических уравнений в Rn. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). pp. 46-65. ISSN 00002-3043

Кузоватов, В. И. and Кытманов, А. М. (2018) Об одном аналогге формулы Плана. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 28-40. ISSN 00002-3043

М

Маргарян, В. Н. and Казарян, Г. Г. (2018) О выделении гладких решений одного класса почти гипоэллиптических уравнений постоянной мощности. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 53-67. ISSN 00002-3043

Маргарян, В. Н. and Казарян, Г. Г. (2018) Сравнение сил многочленов двух переменных. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 41-50. ISSN 00002-3043

Микаелян, Г. В. (2018) Обобщенные характеристики для мероморфных в полуплоскости функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 51-58. ISSN 00002-3043

П

Пилипосян, Т. В. (2018) Распределение максимума, минимума и диапазона выборки. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 59-71. ISSN 00002-3043

Погосян, А. and Бакарян, Т. (2018) Об интерполяции по модифицированной тригонометрической системе. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (3). pp. 72-83. ISSN 00002-3043

Х

Хачатрян, А. Х. and Хачатрян, Х. А. and Хачатрян, А. А. (2018) Однопараметрическое семейство положительных решений для одного нелинейного интегрального уравнения, возникающего в физической кинетике. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (1). pp. 74-83. ISSN 00002-3043

Хачатрян, Х. А. and Терджян, Ц. Э. and Аветисян, М. О. (2018) Однопараметрическое семейство ограниченных решений для одной системы нелинейных интегральных уравнений на всей прямой. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 53 (4). pp. 72-86. ISSN 00002-3043

This list was generated on Wed Oct 24 06:51:32 2018 AMT.